Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with typhoid, trying to conceive. Taking ciproflaxin. Will it affect periods?

Hii I am 26 years old..I got my periods on 13-09-2012...My cycle is 24 days which is regular..I was detected with typhoid on 15-09-2012..I took ciproflaxin medicines as 7 days course.Does this affect my periods....We are planning for a baby..... I did not get my periods till now.Is there any chances of getting pregnant??Eagerly waiting to get pregnant Thanks
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM,
First of all, ciprofloxacin does not interrupt regular menstrual cycle.
So, it is very unnatural to get delayed period due use of Ciprofloxacin.
It may be a case of pregnancy.
So, do a Home Pregnancy Test using Urine.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor